Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What is the best relief for phorisos in the scalp?

What is the best relief for phorisos in the scalp? its driving me mad especially when I'm in bed. I've tried just about everything at this stage.
Asked On : Fri, 12 Mar 2010
Answers:  2 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Report to a dermatologist and ask for treatment options like PUVA, topical steroids, etc.

Answered: Mon, 15 Mar 2010
General & Family Physician Dr. Andrew Rynne MD's  Response
Hi there. Thank you for your question to Healthcaremagic. You are going to need a steroid containing scalp lotion to use three times a day for a while until your scalp psoriasis settles down. To control the itch, I would also suggest an antihistamine tablet to be taken a hour before retiring. For maintenance I would use a tar containing shampoo such as Polytar Shampoo.

If it can get through - if your hair is thin, UVF light treatment would also help. Thanks.

Andrew Rynne.
Answered: Fri, 9 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor